Dimension Functions on Simple C*-Algebras.

Joachim Cuntz

Mathematische Annalen (1978)

  • Volume: 233, page 145-154
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cuntz, Joachim. "Dimension Functions on Simple C*-Algebras.." Mathematische Annalen 233 (1978): 145-154. <http://eudml.org/doc/163103>.

author = {Cuntz, Joachim},
journal = {Mathematische Annalen},
pages = {145-154},
title = {Dimension Functions on Simple C*-Algebras.},
url = {http://eudml.org/doc/163103},
volume = {233},
year = {1978},

AU - Cuntz, Joachim
TI - Dimension Functions on Simple C*-Algebras.
JO - Mathematische Annalen
PY - 1978
VL - 233
SP - 145
EP - 154
UR - http://eudml.org/doc/163103
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.